Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

On pill, have a feeling of frequent urination, headache, mild cramps in lower belly, negative pregnancy test. What else could it be?

hi i have been on the pill for a year now since the birth of my daughter. However, i have missed a pill a couple of times recently, but i did take the pill the next day when realised it was missed so no more than 24 hours. However, lately i am wanting to wee all the time, my stomache is bloated, i feel so tired all the time and moody, i have had several headaches , and keep getting hot, i also keep getting mild cramps in my lower belly. All these make me think early pregnancy symptoms . I have been bleeding on my 7 days off the pill but realise this could still happen if i was pregnant as its not classed as a real period. I therefore did a pregnancy test , it came up negative. Could there be any other reason for these symptoms?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Donna,

The most probable reason for your symptoms could itself be the fact that you are on the pills. The birth control pills cause all the symptoms that you have mentioned.

Your pregnancy test is negative, so I do not think you are pregnant mostly.

Relax; take adequate fluids and good nutritious food. You can probably think of going off the pills for some time and try an Intrauterine device with fewer side effects.

I wish you good health.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor